Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/55057
Title: On Zlámal minimum angle condition for the longest-edge n-section algorithm with n ≥ 4
Authors: Korotov, Sergey
Plaza, Ángel 
Suárez, José P. 
Moreno, Tania
UNESCO Clasification: 120603 Análisis de errores
Issue Date: 2019
Journal: Lecture Notes in Computational Science and Engineering 
Conference: European Conference on Numerical Mathematics and Advanced Applications, ENUMATH 2017 
Abstract: In this note we analyse the classical longest-edge n-section algorithm applied to the simplicial partition in Rd, and prove that an infinite sequence of simplices violating the Zlámal minimum angle condition, often required in finite element analysis and computer graphics, is unavoidably produced if n ≥ 4. This result implies the fact that the number of different simplicial shapes produced by this version of n-section algorithms is always infinite for any n ≥ 4.
URI: http://hdl.handle.net/10553/55057
ISBN: 978-3-319-96414-0
ISSN: 1439-7358
DOI: 10.1007/978-3-319-96415-7_68
Source: Radu F., Kumar K., Berre I., Nordbotten J., Pop I. (eds) Numerical Mathematics and Advanced Applications ENUMATH 2017. ENUMATH 2017. Lecture Notes in Computational Science and Engineering, vol 126, p. 737-742. Springer, Cham
Appears in Collections:Actas de congresos
Show full item record

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.